# SDR ASOA04594

- Difficulty date: August 14, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: GC670950283
- Condition: Burned Out
- Location: Galley
- Part time: 4,288 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING A GROUND INSPECTION IN ATL, THE FLIGHT ATTENDANT NOTICED AN ODOR FROM THE AIR CONDITIONING SYSTEM.  IT PERSISTED DURING THE FLIGHT FROM ATL-IAH CAUSING EYE IRRITATIONS AND DIFFICULTY BREATHING FOR THE FLIGHT ATTENDANT AND PASSENGERS.  THE AIRCRAFT LANDED SAFELY IN IAH.  MAINTENANCE REMOVED AND REPLACED THE LAVATORY/GALLEY EXHAUST FAN, BOTH RECIRCULATION FAN FILTERS AND CLEANED THE LAVATORY DRAIN TUBE.  NO FURTHER SMELLS WERE NOTICED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
